# SDR ASOA03101

- Difficulty date: March 10, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120131
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4903 - DURING CRUISE FROM IAH-DFW, THE LAVATORY SMOKE DETECTOR GAVE RANDOM FALSE ALARMS.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR BATTERY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
